Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 618, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Aug 11, 2011, 6:47 AM CDT for Oktibbeha County, Mississippi. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2011, 6:47 AM CDT (11:47 UTC)
- Expired
- Aug 11, 2011, 7:30 AM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 74 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1922 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1813 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
698
WUUS54 KJAN 111147
SVRJAN
MSC105-111230-
/O.NEW.KJAN.SV.W.0618.110811T1147Z-110811T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
647 AM CDT THU AUG 11 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF STARKVILLE...
* UNTIL 730 AM CDT
* AT 647 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LONGVIEW MOVING EAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MULDROW...OKTOC AND SESSUMS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.
&&
LAT...LON 3328 8881 3335 8901 3341 8909 3347 8909
3356 8901 3356 8868 3346 8867 3329 8867
TIME...MOT...LOC 1147Z 290DEG 29KT 3343 8892
$$
EECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 4:09 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 11, 4:09 AM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
409 AM CDT THU AUG 11 2011
.SHORT TERM...EARLY MORNING CONVECTION HAS DEVELOPED OVER NRN ZONES
THIS MORNING ON THE NRN SIDE OF A SURFACE BOUNDARY CURRENTLY
EXTENDING FROM NE TX ALONG AR/LA BORDER INTO MS. THIS BOUNDARY IS
FORECAST TO MOVE SWD WITH TIME TO BE POSITIONED FROM NWRN LA INTO
SRN MS BY LATE AFTERNOON. LAPSE RATES AND VERTICAL TOTALS INDICATE
THE AIR MASS WILL BE UNSTABLE ENOUGH TO SUPPORT A FEW SEVERE STORMS
IN CONVECTION TODAY. PRECIPITABLE WATER VALUES WILL BE SLIGHTLY
LOWER THAN THE PAST FEW DAYS BUT REMAIN HEALTHY AROUND 1.75 INCHES
SO OUTFLOW INTERACTIONS AND THE SWD SHIFT OF THE BOUNDARY WILL
RESULT IN AT LEAST SCATTERED TSTMS INTO CENTRAL ZONES TODAY IN SPITE
OF VERY LOW POPS PAINTED OVER THE FORECAST AREA BY MAV MOS FOR
TODAY. HAVE LEFT THE LIGHTEST COVERAGE OVER SRN ZONES FOR NOW BUT
CRANKED RAIN CHANCES SIGNIFICANTLY HIGHER THAN MAV MOS FOR OTHER
AREAS.
THE SWD PROGRESSION OF SHOWERS AND TSTMS WILL HAVE A SIGNIFICANT
EFFECT ON TEMPERATURES TODAY. HAVE UNDERCUT MAV MOS HIGHS FOR TODAY
AT MANY AREAS LEAVING TEMPERATURES TRENDING CLOSER TO COOLER MET.
DID NOT CUT READINGS DRASTICALLY AS THE CURRENT AIR MASS HAS A
HISTORY OF RECOVERING RAPIDLY DURING THE DAY AS FAR AS TEMPERATURES
ARE CONCERNED.
THE SERIES OF WEAK WAVES WILL CONTINUE TO DROP THIS WAY IN NWLY FLOW
FRIDAY. THE REMNANTS OF THE BOUNDARY WILL PERSIST OVER SRN/CNTRL
ZONES INTO FRIDAY TO ASSIST FORCING EFFECTS OF AFTERNOON HEATING.
MODELS ARE SUGGESTING THE POSSIBILITY OF NIGHTTIME CONVECTION AGAIN
DEVELOPING INTO NRN ZONES FOR EARLY FRIDAY MORNING...WHICH DOES NOT
LOOK UNREASONABLE CONSIDERING THE SWD SHIFT OF THE REMNANTS OF THE
FRONTAL BOUNDARY. THE GFS FOLLOWS ITS TREND OF MAINTAINING
CONVECTION OVERNIGHT AND THE EURO/NAM GENERALLY AGREE ON PRECIP
DEVELOPING TO OUR W/NW LATE TONIGHT AND SPREADING INTO THE FORECAST
AREA DURING THE MORNING.
THE HEAT ADVISORY WILL STAND THROUGH THIS EVENING. HEAT STRESS
CONTINUES WITH MANY SITES STILL IN THE UPPER 70S OR LOWER 80S JUST
BEFORE SUNRISE THIS MORNING. THE TIMING OF CONVECTION WILL ALLOW
MANY AREAS IN THE ADVISORY TO WARM BEFORE TSTMS DEVELOP AND LATE
MORNING/EARLY AFTERNOON DECREASES IN CONVECTION FROM THE NW MAY
ALLOW HEAT INDEX VALUES TO RECOVER THERE. WILL NOT EXTEND THE HEAT
ADVISORY INTO FRIDAY HOWEVER. THE BOUNDARY WILL POSSIBLY BE
POSITIONED FARTHER S AS WILL THE POTENTIAL FOR EARLY MORNING
CONVECTION FRIDAY. POPS WILL BE KEPT AT ISOLATED TO SCATTERED
COVERAGE PER MAV MOS FOR FRIDAY FOR NOW BUT AN INCREASE IN COVERAGE
WILL RESULT IN COOLER READINGS. THIS WILL BE MONITORED ON THE NEXT
MODEL RUN TO DETERMINE IF AND WHERE AN ADVISORY MAY BE NEEDED FOR
FRIDAY.
.LONG TERM...GLOBAL MODELS ARE IN GOOD AGREEMENT THIS WEEKEND IN
BRINGING A STRONG MID LEVEL SHORTWAVE TROUGH SOUTHEAST FROM THE OH
VALLEY REGION INTO THE SOUTHEAST CONUS. THIS TROUGH WILL GIVE
SOMEWHAT OF A GLANCING BLOW TO THE LOWER MS VALLEY REGION WITH
SUBTLE HEIGHT FALLS AND LOW-END SHOWER/TSTM CHANCES...PRIMARILY OVER
NRN/ERN PORTIONS OF THE FORECAST AREA. WITH THE EXPECTATION FOR
~2500 J/KG MIXED LAYER CAPE AND 15-30KT OF WNW FLOW ALOFT...EXPECT A
FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE SAT AFTN/EVNG AND
PERHAPS AGAIN SUNDAY AS THE FRONT SLOWS DOWN. BEHIND THE FRONT...A
MUCH WELCOME DRIER AIRMASS (SFC DEWPOINTS LOWER/MID 60S) WILL BE
POISED TO SURGE SOUTHWARD INTO THE ARKLAMISS AS WE GO INTO SUNDAY
NIGHT/MONDAY AND PERSIST INTO MID WEEK. /EC/
&&
.AVIATION...SCT TO NUMEROUS TSTMS CAN BE EXPECTED OVER NRN AREAS
THIS MORNING WITH SCT TSTMS DEVELOPING SWD WITH TIME. A FEW TSTMS
MAY BE SEVERE WITH DAMAGING WIND GUSTS ABOVE 60 MPH. TSTMS WILL
PRODUCE PERIODS OF MVFR/IFR CIGS/VSBYS IN BRIEF HEAVY RAINFALL.
OUTSIDE OF TSTMS ACTIVITY...BKN-OVC DECKS WILL GENERALLY RANGE FROM
4-6K FEET. SHWRS/TSTMS WILL BE ON THE DECREASE IN THE NORTH BY LATE
AFTERNOON BECOMING GENERALLY ISOLATED. ACTIVITY WILL DECREASE AREA
WIDE BY SUNSET...A FEW VERY ISOLATED STORMS POSSIBLE THROUGH 10 PM.
THERE WILL BE A CHANCE OF TSTM DEVELOPMENT OVER NRN ZONES AFTER
MIDNIGHT INTO EARLY A.M. FRIDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 94 74 98 74 / 39 11 25 10
MERIDIAN 95 72 98 72 / 36 7 20 12
VICKSBURG 96 73 97 73 / 41 15 24 9
HATTIESBURG 97 74 99 75 / 26 15 22 10
NATCHEZ 94 74 96 74 / 17 11 22 9
GREENVILLE 93 75 95 76 / 48 29 29 15
GREENWOOD 92 73 95 75 / 48 21 25 19
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR MSZ018-034-035-
040>043-047>049-053>056-059>066-072>074.
LA...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR
LAZ007>009-015-016-023>026.
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ074-075.
&&
03/EECHazardous weather outlook, Aug 11, 6:14 AM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 614 AM CDT THU AUG 11 2011 MSZ019-025>033-036>039-044>046-050>052-057-058-121115- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-WINSTON-NOXUBEE-LEAKE-NESHOBA- KEMPER-SCOTT-NEWTON-LAUDERDALE-JASPER-CLARKE- 614 AM CDT THU AUG 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS TO 60 MPH AND VERY HIGH RATES OF CLOUD TO GROUND LIGHTNING STRIKES. PERIODS OF TORRENTIAL RAINFALL WILL ALSO OCCUR AND PONDING WATER WILL BE POSSIBLE. THE LEADING EDGE OF STORMS WILL OCCUR NEAR HIGHWAY 82 THIS MORNING AND DEVELOP TO THE SOUTH...THE BETTER CHANCE OF STRONG TO SEVERE STORMS OCCURRING ALONG I-20 AND TO THE SOUTH THIS AFTERNOON. IN ADDITION...HOT AND HUMID CONDITIONS WILL CONTINUE IN MANY AREAS TODAY WITH AFTERNOON HEAT INDEX VALUES EXPECTED TO PEAK OVER 100 DEGREES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONGER FRONTAL SYSTEM WILL DIVE INTO THE REGION FROM THE NORTH SATURDAY NIGHT AND SUNDAY...HELPING TO SET OFF ADDITIONAL THUNDERSTORMS. ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR A FEW STRONG OR SEVERE STORMS AS THIS SYSTEM SETTLES NEAR THE GULF COAST. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-034-035-040>043- 047>049-053>056-059>066-072>074-121115- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-WARREN- HINDS-RANKIN-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS- FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 614 AM CDT THU AUG 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY. THESE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS TO 60 MPH AND VERY HIGH RATES OF CLOUD TO GROUND LIGHTNING STRIKES. PERIODS OF TORRENTIAL RAINFALL WILL ALSO OCCUR AND PONDING WATER WILL BE POSSIBLE. THE LEADING EDGE OF STORMS WILL OCCUR NEAR HIGHWAY 82 THIS MORNING AND DEVELOP TO THE SOUTH...THE BETTER CHANCE OF STRONG TO SEVERE STORMS OCCURRING ALONG I-20 AND TO THE SOUTH THIS AFTERNOON. IN ADDITION...HOT AND HUMID CONDITIONS WILL CONTINUE IN MANY AREAS TODAY WITH AFTERNOON HEAT INDEX VALUES EXPECTED TO PEAK BETWEEN 100 AND 107 DEGREES. A HEAT ADVISORY REMAINS IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONGER FRONTAL SYSTEM WILL DIVE INTO THE REGION FROM THE NORTH SATURDAY NIGHT AND SUNDAY...HELPING TO SET OFF ADDITIONAL THUNDERSTORMS. ADEQUATE INSTABILITY SHOULD BE AVAILABLE FOR A FEW STRONG OR SEVERE STORMS AS THIS SYSTEM SETTLES NEAR THE GULF COAST. OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE AT MANY LOCATIONS THIS WEEK BEFORE A FRONT FINALLY COMES THROUGH AND PROVIDES WIDESPREAD RELIEF. DAYTIME HEAT INDEX VALUES WILL REACH OR EXCEED 105 DEGREES AT TIMES AND HEAT ADVISORIES MAY NEEDED FOR SOME PORTIONS OF THE AREA THROUGH THE END OF THE WEEK. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 03
In the hours before
Special weather statement, Aug 11, 3:44 AM CDT, 3 hours 3 minutes before
MSZ018-019-110915-
SUNFLOWER MS-BOLIVAR MS-
344 AM CDT THU AUG 11 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
344 AM CDT THU AUG 11 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 5 MILES WEST OF SHELBY AT 345 AM
CDT...MOVING EAST AT 35 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN CENTRAL BOLIVAR AND NORTHEASTERN SUNFLOWER COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3402 9065 3399 9065 3399 9050 3399 9046
3380 9048 3386 9093 3403 9092 3404 9089
TIME...MOT...LOC 0845Z 275DEG 28KT 3394 9081
EECLocal storm report, Aug 11, 5:11 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
511 AM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 AM TSTM WND DMG CLEVELAND 33.74N 90.73W
08/11/2011 BOLIVAR MS PUBLIC
TWO TREES DOWN ON HWY 8 NEAR THE HIGH SCHOOL...REPORTED
BY WABG-TV
&&
ECSpecial weather statement, Aug 11, 6:21 AM CDT, 26 minutes before
MSZ027-028-032-036-037-111150-
ATTALA MS-MONTGOMERY MS-HOLMES MS-CHOCTAW MS-CARROLL MS-
621 AM CDT THU AUG 11 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
621 AM CDT THU AUG 11 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 12 MILES NORTHEAST OF HESTERVILLE TO NEAR
FRENCH CAMP AT 621 AM CDT...MOVING SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN EXTREME SOUTHEASTERN CARROLL...SOUTHWESTERN CHOCTAW...EAST
CENTRAL HOLMES...EXTREME SOUTHEASTERN MONTGOMERY AND NORTHERN ATTALA
COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3319 8921 3315 8922 3302 8973 3315 9010
3331 8946 3320 8915
TIME...MOT...LOC 1121Z 293DEG 16KT 3325 8946 3314 8990
EECLocal storm report, Aug 11, 6:27 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
627 AM CDT THU AUG 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM TSTM WND DMG GREENWOOD 33.52N 90.19W
08/11/2011 LEFLORE MS EMERGENCY MNGR
SEVERAL TREES AND POWERLINES DOWN IN THE CITY OF
GREENWOOD
&&
ECSpecial weather statement, Aug 11, 6:30 AM CDT, 17 minutes before
ARZ075-LAZ008-009-MSZ034-035-040>042-111200-
CHICOT AR-WASHINGTON MS-SHARKEY MS-ISSAQUENA MS-HUMPHREYS MS-YAZOO MS-
EAST CARROLL LA-WEST CARROLL LA-
630 AM CDT THU AUG 11 2011
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
630 AM CDT THU AUG 11 2011
A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH
WINDS WAS LOCATED FROM 8 MILES EAST OF BELZONI TO 5 MILES WEST OF
EUDORA AT 630 AM CDT...MOVING SOUTHEAST AT 30 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN NORTHERN YAZOO...HUMPHREYS...NORTHWESTERN ISSAQUENA...
NORTHERN SHARKEY...SOUTHERN WASHINGTON AND SOUTHERN CHICOT
COUNTIES...AND EXTREME NORTHEASTERN WEST CARROLL AND NORTHEASTERN
EAST CARROLL PARISHES SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3312 9089 3323 9033 3310 9035 3309 9038
3311 9042 3305 9043 3305 9039 3301 9037
3302 9034 3289 9002 3278 9061 3289 9123
3316 9146 3322 9146
TIME...MOT...LOC 1130Z 325DEG 26KT 3314 9035 3305 9083
3314 9135
EECThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 7:12 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 36 min |
| Aug 10, 8:11 PM CDT | Special Weather Statement | JAN | Hinds | 24 min |
| Aug 10, 8:20 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 19 min |
| Aug 11, 3:44 AM CDT | Special Weather Statement | JAN | Bolivar | 31 min |
| Aug 11, 4:13 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Leflore, Sunflower | 47 min |
| Aug 11, 4:55 AM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| Aug 11, 5:02 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Leflore, Sunflower, Washington | 28 min |
| Aug 11, 5:56 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Leflore, Montgomery and 2 more | 49 min |
| Aug 11, 6:21 AM CDT | Special Weather Statement | JAN | Attala | 29 min |
| Aug 11, 6:30 AM CDT | Special Weather Statement | JAN | Humphreys, Sharkey | 30 min |
| Aug 11, 7:42 AM CDT | Special Weather Statement | JAN | Lowndes | 48 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.